| Model Number |
95-0010 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This (b)(4) is related to (b)(4) which reports that the tibial implants were loosened after the primary surgery.This pc reports that the femoral implants were loosened after the revision surgery.It was reported that on (b)(6) 2016, the patient underwent the revision surgery (the tka).The revision surgery was completed successfully without any surgical delay.After the surgery, the femoral implants were loosened.Therefore, the second revision surgery (the tka) was performed on (b)(6) 2022.The rpf was replaced with the ps stem and the augmentation, and the 12.5mm rpf insert was replaced with the 12.5mm stab insert.According to the surgeon, the cause of the loosening was de-bonding.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.